Direct numerical modeling of the Blasius problem
Differencialʹnye uravneniâ, Tome 24 (1988) no. 7, pp. 1107-1113
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_7_a0,
author = {I. V. Abalakin and L. W. Dorodnicyn and T. G. Elizarova},
title = {Direct numerical modeling of the {Blasius} problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1107--1113},
year = {1988},
volume = {24},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_7_a0/}
}
I. V. Abalakin; L. W. Dorodnicyn; T. G. Elizarova. Direct numerical modeling of the Blasius problem. Differencialʹnye uravneniâ, Tome 24 (1988) no. 7, pp. 1107-1113. http://geodesic.mathdoc.fr/item/DE_1988_24_7_a0/